American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 138 found      Go to page: 1 2 3 4 5

[61] Francesca Fierro and Andreas Veeser. On the a posteriori error analysis for equations of prescribed mean curvature. Math. Comp. 72 (2003) 1611-1634. MR 1986796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Zhimin Zhang. Finite element superconvergence on Shishkin mesh for 2-D convection-diffusion problems. Math. Comp. 72 (2003) 1147-1177. MR 1972731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Pedro Morin, Ricardo H. Nochetto and Kunibert G. Siebert. Local problems on stars: A posteriori error estimators, convergence, and performance. Math. Comp. 72 (2003) 1067-1097. MR 1972728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] V. Girault and L. R. Scott. Hermite interpolation of nonsmooth functions preserving boundary conditions. Math. Comp. 71 (2002) 1043-1074. MR 1898745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Ricardo H. Nochetto and Lars B. Wahlbin. Positivity preserving finite element approximation. Math. Comp. 71 (2002) 1405-1419. MR 1933037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] W. Hoffmann, A. H. Schatz, L. B. Wahlbin and G. Wittum. Asymptotically exact a posteriori estimators for the pointwise gradient error on each element in irregular meshes. Part 1: A smooth problem and globally quasi-uniform meshes. Math. Comp. 70 (2001) 897-909. MR 1826572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Elsa Liberman. A posteriori error estimator for a mixed finite element method for Reissner-Mindlin plate. Math. Comp. 70 (2001) 1383-1396. MR 1836909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Franco Brezzi and Donatella Marini. Error estimates for the three-field formulation with bubble stabilization. Math. Comp. 70 (2001) 911-934. MR 1826573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] P. Monk and L. Demkowicz. Discrete compactness and the approximation of Maxwell's equations in $\mathbb{R}^3$. Math. Comp. 70 (2001) 507-523. MR 1709155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Zhimin Zhang. Ultraconvergence of the patch recovery technique II. Math. Comp. 69 (2000) 141-158. MR 1680911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] R. H. Nochetto, A. Schmidt and C. Verdi. A posteriori error estimation and adaptivity for degenerate parabolic problems . Math. Comp. 69 (2000) 1-24. MR 1648399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Z. Wiener and Y. Yomdin. From formal numerical solutions of elliptic PDE's to the true ones. Math. Comp. 69 (2000) 197-235. MR 1654018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Jinchao Xu and Aihui Zhou. A two-grid discretization scheme for eigenvalue problems. Math. Comp. 70 (2001) 17-25. MR 1677419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Matthias Wiedmer. Finite element approximation for equations of magnetohydrodynamics. Math. Comp. 69 (2000) 83-101. MR 1654014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Georg Dolzmann. Optimal convergence for the finite element method in Campanato spaces. Math. Comp. 68 (1999) 1397-1427. MR 1677478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Jinchao Xu and Ludmil Zikatanov. A monotone finite element scheme for convection-diffusion equations. Math. Comp. 68 (1999) 1429-1446. MR 1654022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Jinchao Xu and Aihui Zhou. Local and parallel finite element algorithms based on two-grid discretizations. Math. Comp. 69 (2000) 881-909. MR 1654026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Holger Wendland. Meshless Galerkin methods using radial basis functions. Math. Comp. 68 (1999) 1521-1531. MR 1648419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Padmanabhan Seshaiyer and Manil Suri. Uniform $hp$ convergence results for the mortar finite element method. Math. Comp. 69 (2000) 521-546. MR 1642762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Ivo Babuska and John E. Osborn. Can a finite element method perform arbitrarily badly?. Math. Comp. 69 (2000) 443-462. MR 1648351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] M. I. M. Copetti. Finite element approximation to a contact problem in linear thermoelasticity. Math. Comp. 68 (1999) 1013-1024. MR 1627854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] A. Bendali and Ph. Guillaume. Non-reflecting boundary conditions for waveguides. Math. Comp. 68 (1999) 123-144. MR 1609674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] W. Dörfler and M. Rumpf. An adaptive strategy for elliptic problems including a posteriori controlled boundary approximation. Math. Comp. 67 (1998) 1361-1382. MR 1489969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] R. Verfürth. A posteriori error estimates for nonlinear problems. $L^r(0,T;L^\rho(\Omega))$-error estimates for finite element discretizations of parabolic equations. Math. Comp. 67 (1998) 1335-1360. MR 1604371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] R. A. Nicolaides and D.-Q. Wang. Convergence analysis of a covolume scheme for Maxwell's equations in three dimensions. Math. Comp. 67 (1998) 947-963. MR 1474654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Carsten Carstensen and Petr Plecháč. Numerical solution of the scalar double-well problem allowing microstructure. Math. Comp. 66 (1997) 997-1026. MR 1415798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] M. G. Andrade and J. B. R. do Val. A numerical scheme based on mean value solutions for the Helmholtz equation on triangular grids. Math. Comp. 66 (1997) 477-493. MR 1401937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] S. H. Chou. Analysis and convergence of a covolume method for the generalized Stokes problem. Math. Comp. 66 (1997) 85-104. MR 1372003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Carsten Carstensen. An a posteriori error estimate for a first-kind integral equation. Math. Comp. 66 (1997) 139-155. MR 1372001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Christoph Schwab and Manil Suri. The $p$ and $hp$ versions of the finite element method for problems with boundary layers. Math. Comp. 65 (1996) 1403-1429. MR 1370857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 138 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia